# SDR UALA2010061002020

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 35,143 hours, 7,704 cycles
- Engine: Pwa PW4084
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 182
- Condition: Faulty
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

RT IDG GEN FAILURE.  FOUND RT IDG OIL LEVEL OUT OF SITE GAUGE. IDG OIL SHOULD BE CHANGED WHEN DEFERRAL IS CLEARED. LEAK CHECKED AFTER ENG RUN OK. IDG DISCONNECTED. NEED TO REPLACE IDG.  REPLACED IDG.  OPS CHECK & LEAK CHECKS GOOD.
